MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Urinary Frequency / Polyuria (2275)
Date of Event 05/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user has high glucose value (b)(4).Note: manufacturer contacted customer on (b)(4) 2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer is no longer experiencing symptoms and no medical attention was required.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Sarah (wife) is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 455 and 466 mg/dl.The customer's expected fasting non-fasting) blood glucose test result range is 200 mg/dl.The customer did report symptom of frequent urination.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification.During the call on 05/01/2017, a back to back blood test was performed by the customer fasting and produced test results of 466 and 462mg/dl using true track meter.The test strip lot manufacturer's expiration date is 03/31/2018 and open vial date is (b)(6) 2017 the meter memory was reviewed for previous test result history (date / time not set): (b)(6).Customer is concerned with high readings.Result of concern is 455mg/dl fasting.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6590679
Report Number1000113657-2017-00901
Device Sequence Number719559
Product Code NBW
UDI-Device Identifier00021292001797
UDI-Public(01)00021292001797
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRS4795
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2017
Initial Report FDA Received Date05/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY